I have an anal fissure. I am taking homeopathy for the past 25 days. It worked for the first 20 days, but for the past five days, my pain has increased significantly. Is it homeopathy aggravation or something else?
Related Questions:Bedwetting Homeopathy Treatment
Do you have a question on Anal Fissure or Homeopathy?Ask a Doctor Now
Welcome to icliniq.com
Can you please mention the name of the homeopathic remedy taken? The increased pain after an immense relief can be due to two reasons. The first, the given remedy acted superficially hence you noticed immediate relief. However, since the action of remedy is not completed it stopped working at a certain point where you started getting pain again. The second reason is the aggravation of homeopathic remedy which occurs if the remedy is taken too often in large doses. It is important to know how many doses and in which potency the remedy was taken. If this is an aggravation of remedy, stop the remedy, the pain will subside slowly over the time. If the pain does not subside completely, you can take Nux Vomica 200C one dose (four pills or two drops in a spoon of water) once a day for three days. This remedy will help to reduce the aggravation.
Also, it is important to know if the fissure has started to heal in the last 20 days or has it got worse. This can be determined by the physician who will perform the physical examination. Hence, I would advise you to consult a physician and get it checked.
Ask your health query to a doctor online?Ask a Doctor Now